On Landau's solutions of the Navier-Stokes equations

Research output: Contribution to journalArticlepeer-review

33 Scopus citations


A special class of solutions of the n-dimensional steady-state Navier-Stokes equations is considered. Bibliography: 23 titles.

Original languageEnglish (US)
Pages (from-to)208-228
Number of pages21
JournalJournal of Mathematical Sciences
Issue number1
StatePublished - Nov 2011

Bibliographical note

Funding Information:
The research was supported in part by a grant from the National Science Foundation.


Dive into the research topics of 'On Landau's solutions of the Navier-Stokes equations'. Together they form a unique fingerprint.

Cite this